# SDR VNAA20251111006

- Difficulty date: October 4, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N631NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15375
- Aircraft time: 20,436 hours, 15,902 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1075FH PERM REPAIR - SPEED TAPE APPLIED - RH PYLON TRAILING EDGE FAIRING LOWER PANEL DAMAGE WITHIN 1075 FLIGHT HOURS AFTER SECTION I, ACCOMPLISH A PERMANENT REPAIR AT DISCREPANT AREA IN ACCORDANCE WITH APPROVED PROCEDURES OR REPLACE PART.   RH PYLON TRAILING EDGE FAIRING LOWER PANEL WAS REPAIRED PER REO 690-54-53-012 REV --
